# SDR N6WA2024122403

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 45,376 hours, 35,645 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324292
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR26R AT FS280-FS333 HAS CORROSION. REPLACED STGR26R ATFS280-FS333 IAW CRJ SRM 51-42-06
